Jan 7, 2009
I am a healthy 35 year old female and never had a problem with Hiv; until now. I am currently taking Norvir, Isentress, dapsone, Prezista and Intelence. I have hair loss really bad. I am undetectable with a CD4 of 179. I have had it for 14 years and my CD4 have been in the range of 109 - 234. Help, a woman hair is her glory.
Response from Dr. Henry
I haven't seen much either in our clinic or in the literature about hair loss related to some of the newer HIV meds you are taking (darunavir, etravirine, and raltegravir). I also haven't seen much hair loss from dapsone (hopefully that drug can be stopped if CD4 count recovers further). Hair loss can be a complicated matter-often a genetic component. Evaluation by a dermatologist can sometimes identify contributing conditions and some treatment options. If any reader has experience or knowledge about hair loss with these drugs please post. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Penicillin And Sexually Transmitted Diseases
- Symptoms Of This Std In Men Can Cause Epididymitis And Can Also Spread To The Blood Or Joints
- Treatment For Vaginal Dryness And Tightness
- 180 Day Negative Hiv Test After Unprotected Vaginal Sex
- Can HIV Be Transmitted Through Skin Cells?
- Does Autoimmune Disorder Delay Seroconversion?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.